# SDR P5CA0100591

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 707,893 hours, 17,605 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK SIDE CARGO DOOR WARNING LIGHT ILLUMINATED DURING ROTATION AT TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT.  CYCLED DOOR OPEN AND INSPECTED LATCHES.  DOOR CLOSED OK AND LOCKING LEVER CLOSED DOWN.  OK FOR SERVICE PER MM 52-32-00.
